Zariski k-plets via dessins d ' enfants

Date
2009
Authors
Degtyarev, A.
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Commentarii Mathematici Helvetici
Print ISSN
0010-2571
Electronic ISSN
Publisher
Volume
84
Issue
3
Pages
639 - 671
Language
English
Type
Article
Journal Title
Journal ISSN
Volume Title
Series
Abstract

We construct exponentially large collections of pairwise distinct equisingular deformation families of irreducible plane curves sharing the same sets of singularities. The fundamental groups of all curves constructed are abelian. © Swiss Mathematical Society.

Course
Other identifiers
Book Title
Keywords
Braid monodromy, Dessin d'enfants, Trigonal curve, Zariski pair
Citation
Published Version (Please cite this version)